# SDR CALA2015061193897

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 71,312 hours, 8,158 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SEAT 57C IS INOPERATIVE.  SECURED LIGHT ASSEMBLY CONNECTOR.  OPERATIONS CHECKED OK.
